# SDR GLBA20090227F

- Difficulty date: February 26, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 21,760 hours, 38,140 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MAINTENANCE DAMAGE ON THE LEFT AFT AUXILIARY FUEL TANK WALL WAS DISCOVERED.  MAINTENANCE REMOVED AFT WALL OF THE LEFT HAND AUX FUEL TANK. FABRICATED NEW, ALODINED AND PRIMED. REINSTALLED AFT WALL PER EO 09-UE165-02.
